# SDR IPXA2017031515160

- Difficulty date: March 5, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 53,069 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T56497
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, CORROSION ON THE FLOOR SUPPORT OF MAIN DECK CAGRO BS 1605, LBL 54.   REPLACED THE FLOOR SUPPORT.
